Article citationsMore>>

H. Lewy, G. Stampacchia, On the regularity of the solution of the variational inequalities, Communications in Pure and Applied Mathematics, Vol. 22, 1969, pp. 153-188. doi:10.1002/cpa.3160220203

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top